he was suppose to take two a day instead he has been taking four a day since july 27th 2013.should he seek medical attention ?
Max a day is 2000. The immediate danger would be low blood sugar. He should call his doc and let him know what happened. His dr will tell him if he wants to see him. I realize men don't read directions, but it should tell him on the label what he's supposed to be taking. lolol
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jul 2010 • 2 answers
Posted 9 Sep 2012 • 5 answers
Posted 23 Feb 2013 • 2 answers
Posted 24 Apr 2013 • 2 answers
Using alcohol while taking seroquel, metformin and metoprolol - is it dangerous if you have just on?
Posted 1 Mar 2016 • 1 answer